BibTeX record journals/na/ZhouZ18

download as .bib file

@article{DBLP:journals/na/ZhouZ18,
  author       = {Zhaojie Zhou and
                  Chenyang Zhang},
  title        = {Time-stepping discontinuous Galerkin approximation of optimal control
                  problem governed by time fractional diffusion equation},
  journal      = {Numer. Algorithms},
  volume       = {79},
  number       = {2},
  pages        = {437--455},
  year         = {2018},
  url          = {https://doi.org/10.1007/s11075-017-0445-3},
  doi          = {10.1007/S11075-017-0445-3},
  timestamp    = {Sat, 25 Apr 2020 13:47:06 +0200},
  biburl       = {https://dblp.org/rec/journals/na/ZhouZ18.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics